# SDR 07FDEA00036

- Difficulty date: January 5, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 654531313
- Condition: Damaged
- Location: Bs 660 S9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP HAS BEEN GROUND/DAMAGED AT RADIUS CUT OUT BS 660 STR 9L WO NR 35039 SNRM NR N00739.  REMOVED AND REPLACED WITH NEW SRT CLIP AT BS  660 STR 9L.  THIS CLASSIFIED AS A MAJOR REPAIR  REF SRM 51-30-2  PG 1.
